# SDR NACA2022031800001

- Difficulty date: March 18, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 105,873 hours, 19,036 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU KICKED OFF AT ENGINE SHUTDOWN. RESET APU ECU, OPS CHECK NORMAL IAW B767 AMM/FIM 49-11 FAULT TREE 986
